# SDR NACA20030096

- Difficulty date: July 22, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-100
- Aircraft serial: 19387
- Aircraft time: 64,618 hours, 49,624 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Switch
- Part number: 40142
- Part serial: 4659
- Condition: False Indication
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INDICATES FORWARD AMBER LIGHT AND F.E. TRANSITE LIGHT WITH FLAPS UP.  REPLACED NR 2 SLAT EXTEND SWITCH.
